Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Does Ars Rash Show Up Later

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

rash at later stage of ars

I have just tested at 12 weeks negative. Basically, my risk was very low but I decided to test because I have been having ARS like symptoms for the past 11 weeks. After getting my negative, I suddenly developed a fine pink rash all over my arms,...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Unlikely.... Read more »

Ars Rash

Doctor Feinberg, does the rash of ars accompany the other symptoms or can it occur by itself? I had... Read more »

Stuffy Nose, Rash on lower Back, Slight Fever...could this beARS?

Hi please answer my question:Early in March, I went to a bar in Guam. At the end of the night, the... Read more »
Articles
Henry J. Kaiser Family Foundation

Arkansas ADAP to Eliminate Coverage of Two AIDS Drugs Due to Rising Cost of Program

The Arkansas Department of Health will drop two medications covered under its AIDS Drug Assistance Program in order to maintain the program for the 444 patients who are currently enrolled in it, according to committee recommendations announced on... Read more »
TheBody.com

Justin Bieber Donates $545,000 to amfAR at Cannes Film Festival Gala

With deep pockets come deep responsibility, at least according to Justin Bieber. While at the Cannes Film Festival, Bieber appeared at an amfAR charity gala alongside other big Hollywood names -- including Sharon Stone, Leonardo DiCaprio and John... Read more »
amfAR, The Foundation for AIDS Research

amfAR Commends Congressional Action on Syringe Exchange Programs

New York, N.Y. -- amfAR, The Foundation for AIDS Research, on Monday commended House Appropriations Chairman David Obey and the House Appropriations Committee for defeating an amendment to reinstate the ban on federal funding that had been removed... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

ARS Rash

Posted by Anonymous, 1 Reply
Can a HIV rash return 7 months later on the chest?
I had this same rash and swollen nodes in my neck 7 months ago it went away in a week or so and now it has returned.
I am wondering about ARS? Would the same symptoms return after so many months... Read more »

Chest rash & numb hands = ARS?

Posted by Anonymous, 1 Reply
I had u/p vaginal sex with a unknown female, 5 weeks later I develop a sore throat and cold. A couple of night sweats and some pain in my groin nodes. My hands began going numb in my sleep waking me up. At 7-8 weeks I develop a rash on my chest... Read more »

ARS rash and symptoms?!

Posted by worriedsic, 1 Reply
Ok, I've been lurking around this site for the past week or so... Ever since discovering about ARS. Tuesday I went and got tested... I have until the 7th of next month to wait for my results... I am a fucking wreck.

Ok... Let me give you all my... Read more »

Is this an ARS rash?

Posted by sammattdavid, 5 Replies
2 weeks ago I kissed another boy and our tongues touched for a bit. Lasted 8-10 seconds. My concern is I had two teeth extracted at the top 2 weeks prior to the event. I'm worried that if he was bleeding, could he infect me?

I got worried cause I... Read more »